Facebook Pixel

Having a period twice a month

By November 30, 2016 - 1:16am
Rate This

I'm 19 and I'm usually irregular. I had my period the second week of November and ended the third week. I had unprotected sexual intercourse with my bf after 2 weeks. I took Plan B 1 hours after that incident. We did had protected sex after that day I took the pill tho. And 5 days after taking the pill, I started my period again and have a bad cramps that I don't usually get when I have a regular period. Im wondering if that period is the aftereffect of the pill? Is it possible that I'm pregnant? Pls lmk. Thank you!

Add a Comment1 Comments


Hello Atisuj,

Welcome to the EmpowHER community. I am glad you reached out to us with your questions.

No, you are not pregnant. Yes, this second bleeding was not your period but bleeding caused by taking Plan B.

Changes in the menstrual cycle are a reported side effect of the pill. Within a month, your hormonal balance that regulates your menstrual cycle should be back to normal.

Have you thought about seeing a gynecologist and starting oral contraceptives? Birth control pills are often prescribed to help regulate the menstrual cycle. Since you are sexually active, you would have the added benefit of protection from an unwanted pregnancy.


November 30, 2016 - 9:09am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!